Alert archive / Nebraska / Tornado Warnings in 2014
Tornado Warning 19, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 3, 2014, 5:44 PM CDT for Merrick County, Nance County, Polk County, Nebraska. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 5:44 PM CDT (22:44 UTC)
- Expired
- Jun 3, 2014, 6:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Merrick County, NE, Nance County, NE, Polk County, NE
The radar
The Omaha radar (KOAX), 120 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:15 PM CDT | TSTM WND DMG | Fullerton, NE | SEVERAL TREES DAMAGED AND A ROOF WAS BLOWN OFF A BUILDING AROUND THE FULLERTON...BELGRADE AREAS. PUBLIC REPORTS TO DISPATCH. |
| Jun 3, 6:19 PM CDT | HAIL 1 | 4 Ne Silver Creek, NE | 35-45 MPH WINDS ALSO REPORTED. |
| Jun 3, 6:19 PM CDT | HAIL 1.75 | 6 S Duncan, NE | HAIL UP TO GOLF BALL SIZE ACCOMPANIED BY ESTIMATED WIND GUSTS BETWEEN 60 AND 70 MPH. TIME ESTIMATED FROM RADAR. |
| Jun 3, 6:30 PM CDT | TSTM WND GST 65 | 3 Ne Shelby, NE | BRANCHES AT LEAST 4 INCHES DIAMETER DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
372
WFUS53 KGID 032244
TORGID
NEC121-125-143-032330-
/O.NEW.KGID.TO.W.0019.140603T2244Z-140603T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
544 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NANCE COUNTY IN CENTRAL NEBRASKA...
NORTHEASTERN MERRICK COUNTY IN CENTRAL NEBRASKA...
NORTHERN POLK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 630 PM CDT
* AT 544 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR FULLERTON...OR 28 MILES WEST OF
COLUMBUS...MOVING EAST AT 50 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
GENOA AROUND 555 PM CDT.
SILVER CREEK AROUND 600 PM CDT.
SHELBY AROUND 620 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4126 9813 4148 9812 4148 9810 4150 9809
4150 9805 4151 9804 4153 9771 4140 9770
4140 9760 4134 9760 4137 9751 4136 9747
4139 9737 4114 9737
TIME...MOT...LOC 2244Z 292DEG 45KT 4142 9790
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
HALBLAUB3 follow-up statements
919
WWUS53 KGID 032256
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
556 PM CDT TUE JUN 3 2014
NEC121-125-143-032330-
/O.CON.KGID.TO.W.0019.000000T0000Z-140603T2330Z/
NANCE NE-MERRICK NE-POLK NE-
556 PM CDT TUE JUN 3 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NANCE...
NORTHEASTERN MERRICK AND NORTHERN POLK COUNTIES...
AT 555 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SILVER CREEK...OR 21 MILES WEST OF COLUMBUS...MOVING
SOUTHEAST AT 50 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL. IN ADDITION...DAMAGING
STRAIGHT LINE WINDS ARE LIKELY...PARTICULARLY ACROSS
NORTHEASTERN MERRICK AND NORTHERN POLK COUNTIES.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
SILVER CREEK AROUND 605 PM CDT.
OSCEOLA AROUND 615 PM CDT.
SHELBY AROUND 620 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4126 9813 4148 9812 4148 9810 4150 9809
4150 9805 4151 9804 4153 9771 4140 9770
4140 9760 4134 9760 4137 9751 4136 9747
4139 9737 4114 9737
TIME...MOT...LOC 2255Z 294DEG 42KT 4136 9776
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
HALBLAUB679
WWUS53 KGID 032310
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
610 PM CDT TUE JUN 3 2014
NEC121-125-143-032330-
/O.CON.KGID.TO.W.0019.000000T0000Z-140603T2330Z/
NANCE NE-MERRICK NE-POLK NE-
610 PM CDT TUE JUN 3 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL NANCE...NORTHEASTERN MERRICK AND NORTHERN POLK COUNTIES...
AT 610 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR DUNCAN...OR 12 MILES SOUTHWEST OF COLUMBUS...MOVING
EAST AT 50 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
SHELBY AROUND 620 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4122 9778 4139 9778 4148 9771 4140 9770
4140 9760 4134 9760 4137 9751 4136 9747
4139 9737 4114 9737
TIME...MOT...LOC 2310Z 292DEG 44KT 4133 9755
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
HALBLAUB442
WWUS53 KGID 032319
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT TUE JUN 3 2014
NEC121-125-032328-
/O.CAN.KGID.TO.W.0019.000000T0000Z-140603T2330Z/
NANCE NE-MERRICK NE-
619 PM CDT TUE JUN 3 2014
...THE TORNADO WARNING FOR EAST CENTRAL NANCE AND NORTHEASTERN
MERRICK COUNTIES IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 AM CDT WEDNESDAY MORNING FOR SOUTHEAST NEBRASKA.
LAT...LON 4114 9737 4119 9760 4131 9762 4132 9760
4134 9760 4134 9757 4137 9751 4136 9747
4139 9737
TIME...MOT...LOC 2318Z 292DEG 45KT 4129 9741
$$
NEC143-032330-
/O.CON.KGID.TO.W.0019.000000T0000Z-140603T2330Z/
POLK NE-
619 PM CDT TUE JUN 3 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN POLK COUNTY...
AT 618 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SHELBY...OR 10 MILES SOUTH OF COLUMBUS...MOVING EAST
AT 50 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN POLK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4114 9737 4119 9760 4131 9762 4132 9760
4134 9760 4134 9757 4137 9751 4136 9747
4139 9737
TIME...MOT...LOC 2318Z 292DEG 45KT 4129 9741
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
HALBLAUBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 3, 2:19 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 3, 2:19 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 219 PM CDT TUE JUN 3 2014 .MESOSCALE DISCUSSION... ISSUED AT 219 PM CDT TUE JUN 3 2014 LATEST ANALYSIS OF SATELLITE AND SFC OBS INDICATES THE PRIMARY DISCERNABLE CONVERGENCE BOUNDARY IS SETTING UP FROM NW-SE ALONG A LINE FROM LOUP CITY-GRAND ISLAND-YORK-BEATRICE. OVER THE LAST 2 HRS...WINDS S OF THIS LINE HAVE VEERED TO AROUND 160. THE CU FIELD IS BECOME RATHER AGGITATED FROM GRAND ISLAND-HEBRON-BEATRICE. UPDRAFTS HAVE BEEN TRYING TO FORM. WE ARE ALSO SEEING CU BUBBLING OVER LINCOLN COUNTY. THE HRRR CONTS TO INSIST ON CONVECTIVE INITIATION IN THIS AREA. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING. SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES BUILDS IN TOMORROW. REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY... MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS EXPECTED WITH THESE SUPERCELLS. REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX. CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING SEVERE WX. TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL EXIT THE FCST AREA BY 10 PM. WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING DOWN HIGHER WINDS FORENOON. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL FOREGO THE EXTENDED DISC. OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE TO REACH 70F. MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST" CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE SEEN SINCE MID MAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1211 PM CDT TUE JUN 3 2014 THIS AFTERNOON: MVFR CIGS SHOULD LIFT TO LOW-END VFR 19Z-20Z AND THEN WE SHOULD LOSE THE CIGS. ISOLATED IFR TSTMS WILL DEVELOP. NO GUARANTEES THEY HIT THE TERMINAL. SO THE TAF IS CONSERVATIVE FOR NOW BUT WATCH FOR AMENDMENTS. SE WINDS WILL OCCASIONALLY BE GUSTY. CONFIDENCE: MEDIUM TONIGHT: TSTM THREAT SHOULD BE OVER BY 02Z-03Z LEAVING VFR. A COOL FRONT WILL MOVE THRU 07Z-09Z AND THIS SHOULD RESULT IN MVFR STRATUS CIGS. WINDS WILL SHIFT FROM SE TO NW. CONFIDENCE: MEDIUM WED THRU 18Z: MVFR STRATUS SHOULD LAST THRU MOST OF THE MORNING WITH CIGS GRADUALLY LIFTING AND BECOMING VFR AROUND 5K FT 17Z-19Z. NW WINDS AVERAGE 15 KTS...BUT COULD BE GUSTY 12Z-15Z AS INITIAL MIXING COMMENCES. CONFIDENCE: MEDIUM && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019. && MESOSCALE...HALBLAUB SHORT TERM...HALBLAUB LONG TERM...HALBLAUB AVIATION...HALBLAUB
Hazardous weather outlook, Jun 3, 4:18 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 418 PM CDT TUE JUN 3 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 041200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 418 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING LONG TRACK TORNADOES...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH ARE POSSIBLE UNTIL 9 PM MAINLY ACROSS SOUTH CENTRAL NEBRASKA. VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES COULD ACCOMPANY THE STORMS WHICH MAY CAUSE AREAS OF LOWLAND FLOODING...ESPECIALLY FOR LOCATIONS WHICH RECEIVED HEAVY RAINFALL OVER THE WEEKEND. ALSO...A WIND ADVISORY IS IN EFFECT FOR NORTH CENTRAL KANSAS UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 3, 5:02 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
502 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG 2 N ELYRIA 41.71N 99.01W
06/03/2014 VALLEY NE COUNTY OFFICIAL
PIVOTS OVERTURNED N OF ELYRIA
&&
PBEDALocal storm report, Jun 3, 5:04 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
504 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TORNADO 5 W GREELEY 41.55N 98.63W
06/03/2014 GREELEY NE LAW ENFORCEMENT
TORNADO REPORTED BY LAW ENFORCEMENT BETWEEN GREELEY AND
SCOTIA. EST LOCATION 5W OF GREELEY
&&
PBEDALocal storm report, Jun 3, 5:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
505 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 2 N ELYRIA 41.71N 99.01W
06/03/2014 VALLEY NE COUNTY OFFICIAL
PIVOTS OVERTURNED N OF ELYRIA
&&
PBEDALocal storm report, Jun 3, 5:08 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
508 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TORNADO 8 W SPALDING 41.69N 98.52W
06/03/2014 GREELEY NE COUNTY OFFICIAL
BRIEF TORNADO REPORTED 8W OF SPALDING BY TRAINED SPOTTER.
&&
PBEDASpecial weather statement, Jun 3, 5:09 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
509 PM CDT TUE JUN 3 2014
NEZ040-041-046>048-032230-
GREELEY NE-NANCE NE-MERRICK NE-SHERMAN NE-HOWARD NE-
509 PM CDT TUE JUN 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWARD...SOUTHERN
GREELEY...WESTERN NANCE...NORTHWESTERN MERRICK AND NORTHEASTERN
SHERMAN COUNTIES UNTIL 530 PM CDT...
AT 508 PM CDT...DOPPLER RADAR WAS TRACKING A GUST FRONT ASSOCIATED
WITH A SEVERE THUNDERSTORMS OVER NORTHERN GREELEY COUNTY. THIS GUST
FRONT WAS MOVING SOUTHEAST AT 45 MPH.
WHILE THIS THUNDERSTORM WILL REMAIN NORTH OF THE AREA...WIND GUSTS
OF 50 TO 55 MPH WILL BE POSSIBLE AS THIS GUST FRONT PASSES.
LOCATIONS IMPACTED INCLUDE...
FULLERTON...SCOTIA...WOLBACH...ELBA...BELGRADE...COTESFIELD AND
CUSHING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 4146 9833 4148 9819 4148 9810 4150 9809
4150 9805 4151 9800 4129 9791 4126 9875
4153 9875
TIME...MOT...LOC 2208Z 310DEG 38KT 4152 9850 4146 9866
HALBLAUBLocal storm report, Jun 3, 5:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
527 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL SPALDING 41.69N 98.36W
06/03/2014 M1.75 INCH GREELEY NE COUNTY OFFICIAL
TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL FALLING IN
TOWN.
0516 PM TORNADO WOLBACH 41.40N 98.39W
06/03/2014 GREELEY NE LAW ENFORCEMENT
TORNADO REPORTED CROSSING HWY 281 BETWEEN MILE MARKER 102
AND 103
&&
PBEDAThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:39 AM CDT | Special Weather Statement | GID | Greeley, Valley | 51 min |
| Jun 3, 7:29 AM CDT | Special Weather Statement | GID | Howard, Sherman | 31 min |
| Jun 3, 4:08 PM CDT | Special Weather Statement | GID | Greeley | 22 min |
| Jun 3, 4:10 PM CDT | Tornado Warning | GID | Greeley, Valley | 35 min |
| Jun 3, 4:43 PM CDT | Tornado Warning | GID | Greeley, Valley | 47 min |
| Jun 3, 4:52 PM CDT | Tornado Warning | GID | Greeley, Valley | 38 min |
| Jun 3, 5:09 PM CDT | Special Weather Statement | GID | Nance | 21 min |
| Jun 3, 5:15 PM CDT | Tornado Warning | GID | Nance | 30 min |
| Jun 3, 6:17 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Sherman, Valley | 43 min |
| Jun 3, 6:28 PM CDT | Severe Thunderstorm Warning | GID | Polk | 17 min |
| Jun 3, 6:53 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 67 min |
Nearby
Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.